# SDR SWIA202053143

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS 349.00 LOWER FRAME CORRODED BETWEEN STR 26L AND STR 25R.  C-CHECK RO 10/9/2020.  REMOVED AND REPLACED MAIN AVIONICS BAY FS 349.00 LOWER FRAME BETWEEN STGR 23L-STGR 24R, REF CRJ900 SRM AND DWG.  PERFORMED PRESSURE LEAK CHECK, REF CRJ900 AMM NO DEFECTS NOTED.  SEE CONTINUE CARD FOR WORK  PERFORMED.  COMPLIED WITH TASK CARD.
